Alert archive / Tennessee / Tornado Warnings in 2022
Tornado Warning 36, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 13, 2022, 3:26 PM CDT for 4 counties in Tennessee; Pemiscot County, Missouri. It was in force for 25 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2022, 3:26 PM CDT (20:26 UTC)
- Expired
- Apr 13, 2022, 3:51 PM CDT
- In force
- 25 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Pemiscot County, MO, Dyer County, TN, Lake County, TN, Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 94 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 3:50 PM CDT | TSTM WND DMG | 2 Wnw Union City, TN | MULTIPLE TREES DOWN, A COUPLE ON HOUSES. |
| Apr 13, 3:55 PM CDT | TSTM WND DMG | 2 Wnw Union City, TN | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 WNW UNION CITY. MULTIPLE TREES DOWN, A COUPLE ON HOUSES. |
| Apr 13, 4:00 PM CDT | TSTM WND DMG | 2 Wnw Union City, TN | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 WNW UNION CITY. MULTIPLE TREES DOWN, A COUPLE ON HOUSES. |
| Apr 13, 4:00 PM CDT | TSTM WND DMG | Troy, TN | LARGE BRANCH FELL ON HOME, DAMAGING SIDING AND ROOF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -450 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 627 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted.
779
WFUS54 KMEG 132026
TORMEG
MOC155-TNC045-095-131-183-132115-
/O.NEW.KMEG.TO.W.0036.220413T2026Z-220413T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
326 PM CDT Wed Apr 13 2022
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Central Pemiscot County in southeastern Missouri...
Northern Weakley County in western Tennessee...
Northern Dyer County in western Tennessee...
Obion County in western Tennessee...
Lake County in western Tennessee...
* Until 415 PM CDT.
* At 326 PM CDT, a severe thunderstorm producing a tornado was
located near Cottonwood Grove, or near Caruthersville, moving
northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Martin, Union City, Caruthersville, Portageville, Hayti, Fulton,
Reelfoot Lake State Park, Tiptonville, South Fulton, Ridgely, Troy,
Obion, Hayti Heights, Wardell, Latham, Clayton, Bolton, Cloverdale,
Miston and Cottonwood Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3650 8852 3620 8909 3620 8915 3618 8916
3606 8969 3638 8984 3639 8975 3643 8973
3640 8967 3641 8961 3634 8954 3637 8951
3643 8955 3646 8952 3650 8953 3650 8949
3647 8949 3646 8947 3650 8942 3651 8930
TIME...MOT...LOC 2026Z 241DEG 63KT 3624 8960
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SWB2 follow-up statements
688
WWUS54 KMEG 132045
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
345 PM CDT Wed Apr 13 2022
MOC155-TNC045-095-131-183-132115-
/O.CON.KMEG.TO.W.0036.000000T0000Z-220413T2115Z/
Pemiscot MO-Weakley TN-Dyer TN-Obion TN-Lake TN-
345 PM CDT Wed Apr 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN PEMISCOT...NORTHERN WEAKLEY...NORTHEASTERN DYER...OBION
AND LAKE COUNTIES...
At 345 PM CDT, a severe thunderstorm producing a tornado was located
near Clayton, or 10 miles west of Union City, moving northeast at 70
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Martin, Union City, Portageville, Fulton, Reelfoot Lake State Park,
Tiptonville, South Fulton, Ridgely, Troy, Obion, Latham, Clayton,
Cloverdale, Miston, Cottonwood Grove, Trimble, Hornbeak, Woodland
Mills, Rives and Samburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3650 8852 3620 8909 3620 8915 3618 8916
3610 8953 3642 8973 3643 8973 3640 8967
3641 8961 3634 8954 3637 8951 3643 8955
3646 8952 3650 8953 3650 8949 3647 8949
3646 8947 3650 8942 3651 8930
TIME...MOT...LOC 2045Z 241DEG 63KT 3641 8923
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SWB652
WWUS54 KMEG 132051 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
351 PM CDT Wed Apr 13 2022
MOC155-TNC045-095-131-183-132101-
/O.CAN.KMEG.TO.W.0036.000000T0000Z-220413T2115Z/
Pemiscot MO-Weakley TN-Dyer TN-Obion TN-Lake TN-
351 PM CDT Wed Apr 13 2022
...THE TORNADO WARNING FOR NORTHEASTERN PEMISCOT...NORTHERN
WEAKLEY...NORTHEASTERN DYER...OBION AND LAKE COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Missouri...and western Tennessee.
LAT...LON 3650 8852 3620 8909 3620 8915 3618 8916
3610 8953 3642 8973 3643 8973 3640 8967
3641 8961 3634 8954 3637 8951 3643 8955
3646 8952 3650 8953 3650 8949 3647 8949
3646 8947 3650 8942 3651 8930
TIME...MOT...LOC 2048Z 241DEG 63KT 3647 8910
$$
SWBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 13, 12:51 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 13, 12:51 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1251 PM CDT Wed Apr 13 2022
.DISCUSSION...
Updated for Aviation Discussion related to the 18Z TAFs
&&
.PREV DISCUSSION... /issued 1019 AM CDT Wed Apr 13 2022/
DISCUSSION...
Skies are partly cloudy across the Mid-South this morning with
temperatures ranging from the upper 60s to lower 70s. There are a
few showers across portions of eastern Arkansas and north
Mississippi. The cold front is just about to cross the
Oklahoma/Arkansas border so the main line of thunderstorms will
move into the region by late this afternoon. Current forecast
looks good for now but will update to remove morning wording.
ARS
PREV DISCUSSION... /issued 456 AM CDT Wed Apr 13 2022/
A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED ACROSS THE
MID-SOUTH THIS AFTERNOON AND EVENING...
DISCUSSION...Surface analysis this morning places a surface low
over Southern Minnesota with a trailing cold front back into
Northwest Missouri, Southeast Kansas and into the Texas/Oklahoma
Panhandle. Additionally, a dry line is located over West Texas.
Meanwhile, a mid-level shortwave is producing showers and a few
thunderstorms across the Mid-South early this morning and have
remained sub-severe thus far. As of 3 AM CDT, temperatures across
the Mid-South remain quite mild in the middle to upper 60s. The
expected severe thunderstorm outbreak will remain the primary
concern in this morning's forecast issuance.
Short term models continue to indicate an upper level trough
becoming negatively tilted as it moves into the Lower Mississippi
Valley this afternoon and evening. Early morning showers and
thunderstorms are expected to depart the forecast area this
morning as the mid-level shortwave trough departs to the east of
the area with a shallow capping inversion forming in its place,
bringing a period of mainly dry weather until early afternoon.
This will aid in developing strong instability (surface-based CAPE
values in excess of 3000 J/kg) across the Mid-South in a warm and
moist environment. The large scale forcing associated with the
upper level trough will begin to erode the capping inversion by
early this afternoon.
Short term Convective Allowing Model solutions (CAMs) indicate
initial convective initiation by early to mid afternoon should be
in the form of discrete convection as showers and thunderstorms
develop across portions of East Arkansas, Northwest Mississippi,
and Southwest Tennessee then spread northeast into the remainder
of the afternoon. 0-6 km Bulk Shear values between 50 to 60 kts,
excellent directional and speed shear provided by a 60 kt low
level jet, 0-1 km storm relative helicity values between 300-400
m2/s2, and low LCL's around 1500 ft will provide a conducive
environment for the development of supercells and tornadoes,
including the potential for strong and long track tornadoes. Very
large hail along with damaging winds are also possible with the
discrete convection.
Between late afternoon and early evening a quasi-linear
convective system (QLCS) is expected to develop along the cold
front producing another potential for severe thunderstorms into
this evening. Some CAMs are indicating the convective mode could
get a little messy between late afternoon into early evening as
the convective mode begins to transition from discrete to quasi-
linear. Anyone in the Mid-South should be prepared for the
potential of large hail, damaging winds, tornadoes regardless of
the convective mode. Be ready to utilize a severe weather safety
plan, and have multiple ways to receive warnings.
In addition, a Wind Advisory remains in effect but was expanded to
include the entire Mid-South due to the strong boundary layer
winds and guidance indicating most locations reaching advisory
criteria. Heavy rainfall is also possible and a Flood Watch
remains in effect for the northern third of the Mid-South into
this evening for the potential of up to 2 inches of rain.
Cooler and drier air will begin to build in behind the front later
tonight bringing a temporary break in inclement weather to the
Mid-South through Friday.
Unfortunately, long term models indicate showers and thunderstorm
chances will return Friday night into Saturday as a warm front
moves back north across the area and yet another potential for a
few strong to severe thunderstorms Friday night. Showers and
thunderstorm chances will persist into Easter Sunday and gradually
come to an end on Monday as a cold front moves across the Lower
Mississippi Valley.
CJC
&&
.AVIATION...
Most areas across the Mid-South are dry right now, however, there
is a small area of showers just west of Memphis. And a large line
of storms to the west of that, currently in central Arkansas. The
line will begin to move through the area in the next couple of
hours. Winds will pickup even more and there will be
thunderstorms. Wind shear may be an issue at all sites, however,
think this is related to thunderstorms, so not in the TAFs.
Ceilings will lower to MVFR category, yet visibility will lower to
IFR. Winds will shift toward the north after the storms move
through. TLSJr
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Thursday for Clay-Craighead-
Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
Poinsett-St. Francis.
Flood Watch until midnight CDT tonight for Clay-Craighead-Greene-
Mississippi.
MO...Wind Advisory until 1 AM CDT Thursday for Dunklin-Pemiscot.
Flood Watch until midnight CDT tonight for Dunklin-Pemiscot.
MS...Wind Advisory until 1 AM CDT Thursday for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...Wind Advisory until 1 AM CDT Thursday for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton-Weakley.
Flood Watch until midnight CDT tonight for Benton TN-Carroll-
Dyer-Gibson-Henry-Lake-Obion-Weakley.
&&Hazardous weather outlook, Apr 13, 3:52 AM CDT, 11 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 352 AM CDT Wed Apr 13 2022 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-141145- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 352 AM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight A significant severe weather outbreak is expected across the entire Mid-South this afternoon and evening. Tornadoes, including some potentially strong tornadoes, very large hail and damaging winds are all possible. Heavy rainfall and flash flooding will also be possible. A Flood Watch remains in effect for northern portions of the Mid- South into this evening. A Wind Advisory is in effect through tonight across the entire Mid-South. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A few strong to perhaps severe thunderstorms may be possible Friday night across portions of East Arkansas and North Mississippi. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening in support of severe weather operations.
In the hours before
Special weather statement, Apr 13, 1:46 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Memphis TN
146 PM CDT Wed Apr 13 2022
ARZ009-018-026-028-MOZ113-115-131915-
Greene AR-Craighead AR-Mississippi AR-Clay AR-Pemiscot MO-Dunklin MO-
146 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of central Greene,
northeastern Craighead, northwestern Mississippi, eastern Clay,
northern Pemiscot and Dunklin Counties through 215 PM CDT...
At 146 PM CDT, Doppler radar was tracking a strong thunderstorm near
Paragould, moving northeast at 70 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Paragould, Kennett, Malden, Piggott, Portageville, Hayti, Leachville,
Campbell, Rector, Senath, Monette, Marmaduke, Chalk Bluff Natural
Area, Clarkton, Oak Grove Heights, Cardwell, Hornersville, Holcomb,
Hayti Heights and Arbyrd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas...southeastern Missouri...and western Tennessee.
&&
LAT...LON 3663 8996 3654 8995 3639 8997 3639 8975
3642 8974 3643 8973 3640 8967 3641 8962
3635 8957 3634 8959 3634 8961 3632 8962
3580 9038 3605 9066 3650 9024 3650 9022
3652 9022 3663 9011
TIME...MOT...LOC 1846Z 223DEG 60KT 3608 9046
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
SWBSpecial weather statement, Apr 13, 2:13 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Memphis TN
213 PM CDT Wed Apr 13 2022
ARZ018-026>028-035-036-048-MOZ113-TNZ049-131945-
Poinsett AR-Greene AR-Craighead AR-St. Francis AR-Cross AR-
Mississippi AR-Crittenden AR-Dunklin MO-Tipton TN-
213 PM CDT Wed Apr 13 2022
...Strong thunderstorms will impact portions of southeastern Greene,
Craighead, northwestern St. Francis, Poinsett, Mississippi, northern
Crittenden, Cross, southern Dunklin and southwestern Tipton Counties
through 245 PM CDT...
At 213 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cash to near Fair Oaks. Movement was east
at 65 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Jonesboro, Paragould, Kennett, Wynne, Osceola, Trumann, Manila,
Marked Tree, Earle, Harrisburg, Bono, Lake City, Leachville, Lepanto,
Bay, Senath, Brookland, Monette, Caraway and Parkin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas...southeastern Missouri...and western Tennessee.
&&
LAT...LON 3588 9093 3588 9087 3591 9087 3628 8997
3540 9004 3538 9008 3531 9011 3509 9100
TIME...MOT...LOC 1913Z 247DEG 57KT 3584 9090 3518 9100
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
SWBLocal storm report, Apr 13, 2:47 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TSTM WND GST JONESBORO 35.82N 90.69W
04/13/2022 M66 MPH CRAIGHEAD AR ASOS
&&Local storm report, Apr 13, 3:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG 2 SE TRUMANN 35.65N 90.50W
04/13/2022 POINSETT AR LAW ENFORCEMENT
TREE BLOWN DOWN CROSSING BOTH LANES OF HWY
463.
&&
KRDLocal storm report, Apr 13, 3:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
315 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM FUNNEL CLOUD 3 SW BLYTHEVILLE 35.90N 89.97W
04/13/2022 MISSISSIPPI AR TRAINED SPOTTER
FUNNEL CLOUD NEAR HWY 181.
&&
KRDLocal storm report, Apr 13, 3:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
325 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
04/13/2022 GREENE AR EMERGENCY MNGR
WIRES DOWN NEAR HIGH SCHOOL.
0245 PM TSTM WND DMG 5 S PARAGOULD 35.98N 90.51W
04/13/2022 GREENE AR EMERGENCY MNGR
BARN DAMAGED AND POWER LINES DOWN NEAR HWY
135 AND GREENE COUNTY ROAD 960.
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 10:11 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 20 hr |
| Apr 13, 2:23 PM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 21 min |
| Apr 13, 3:07 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 23 min |
| Apr 13, 3:08 PM CDT | Tornado Warning | MEG | Dyer, Lauderdale | 25 min |
| Apr 13, 3:11 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Haywood, Lake, Lauderdale, Obion, Tipton | 49 min |
| Apr 13, 3:20 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 40 min |
| Apr 13, 3:25 PM CDT | Tornado Warning | MEG | Shelby, Tipton | 50 min |
| Apr 13, 3:38 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 10 min |
| Apr 13, 3:53 PM CDT | Areal Flood Advisory | MEG | Shelby | 3 hr |
| Apr 13, 3:53 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 52 min |
| Apr 13, 4:00 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Tipton | 45 min |
| Apr 13, 4:08 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 52 min |
| Apr 13, 4:09 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 51 min |
| Apr 13, 4:24 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Henderson and 1 more | 51 min |
| Apr 13, 4:27 PM CDT | Flash Flood Warning | MEG | Lauderdale, Tipton | 4 hr |
| Apr 13, 4:27 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Gibson, Henry, Weakley | 33 min |
| Apr 13, 4:37 PM CDT | Flash Flood Warning | MEG | Shelby | 4 hr |
| Apr 13, 4:39 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Tipton | 51 min |
| Apr 13, 5:01 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Henry | 44 min |
| Apr 13, 5:04 PM CDT | Areal Flood Advisory | MEG | Carroll, Crockett, Gibson, Henry, Weakley | 2 hr |
| Apr 13, 5:07 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henderson, Henry | 38 min |
| Apr 13, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Fayette, Gibson, Hardeman, Haywood and 1 more | 47 min |
| Apr 13, 5:23 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Shelby | 52 min |
| Apr 13, 5:56 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Hardeman, Hardin and 3 more | 64 min |
| Apr 13, 6:08 PM CDT | Severe Thunderstorm Warning | MEG | McNairy | 52 min |
| Apr 13, 6:38 PM CDT | Flash Flood Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Henderson, Madison | 3 hr |
| Apr 13, 1:46 PM CDT | Special Weather Statement | MEG | Dunklin, Pemiscot | 29 min |
| Apr 13, 2:13 PM CDT | Special Weather Statement | MEG | Dunklin | 32 min |
| Apr 13, 2:39 PM CDT | Severe Thunderstorm Warning | MEG | Dunklin | 36 min |
| Apr 13, 2:42 PM CDT | Tornado Warning | MEG | Dunklin, Pemiscot | 33 min |
Nearby
Tornado Warnings in Tennessee, 2022Tornado Warnings in Missouri, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.